# SDR UIEA200300060

- Difficulty date: October 11, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, J, A

## Discrepancy

IN CRUISE, ENGINE NR 3 COMPRESSOR STALLS WITH N1, N2 AND EGT FLUCTUATION.  PERFORMED ENGINE FIRE, SEVERE DAMAGE OR SEPARATION CHECK IAW FLIGHT HANDBOOK 3.70.1.  SHUTDOWN ENGINE AND RETURNED.  FUEL DUMPED 6,000 KGS.  VISUAL INSPECTION OF NR 3 ENGINE, FOUND METAL IN TAILPIPE.  REMOVED AND REPLACED NR 3 ENGINE IAW FORM 01-AA-44B AND IAW MM 72-00-00.  ACCOMPLISHED ENGINE RUN. ALL PARAMETERS CHECKED NORMAL.  (M)
